# SDR CALA2023102503179

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 76,623 hours, 27,913 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A12107
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK INCOMING WRITE UP LOG PAGE # 8577830 RIGHT HORIZONTAL LEADING EDGE HAS DENT #4 SKIN SECTION LE STA 267. TRANSCRIBED FROM HAECO NR9285129 REPAIRED RIGHT WING HORIZ LEADING EDGE AT NO. 4 SKIN SECTION LE STA 267 IAW B737-800 SRM 52-10-01-2R-2 REPAIR 2. APPLIED DOUBLER AND FILLER IAW B737-800 SRM 51-20-01 AND PRIMED IAW B737-800 SRM 20-44-04
